# SDR 29GA2018012500001

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 34,959 hours, 39,807 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74331
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0130 PNS/TPA REPORT: EMERGENCY LIGHTS ON BOTTOM FRONT INOP. R&R MOST FWD FLOOR PROXIMITY ESCAPE PATH LIGHT STRIP IAW MM 33-50-20-04.
